# SDR IXXA20251219086

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,723 hours, 26,404 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Condition: Dirty
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR SLIDE LIGHT INOPERATIVE. PLACED ON DEFERRAL 69103 MNIMUM EQUIPMENT LIST ATI-25-66-05-01 CATEGORY C. DUE 30 DECEMBER 2025. REMOVED, CLEANED AND REINSTALLED SLIDE LIGHT HOUSING RECEPTACLE IAW B767 AMM 25-66-11. OPERATIONAL CHECK GOOD. DEFERRAL 69103 CLEARED
